# SDR ORJA96118

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ILLUMINATES INTERMITTENTLY WITH GEAR HANDLE UP.  FOUND NOSE GEAR LOCK SENSOR OUT OF ADJUSTMENT.  ADJUSTED AS PER MM 32-60-05.  TESTED SENSORS WITH 'GO NO-GO GAUGE', ALL CHECKS GOOD.  (M)
